# SDR GTIA2020112335463

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N913NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7757
- Aircraft time: 5,538 hours, 2,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY MEGAPHONE IS INOPERABLE.  REMOVED AND REPLACED FWD GALLEY MEGAPHONE, IAW CMM 25-60-01 AMM 25-65-51.  OPERATIONS TEST OK.
